# SDR 03FDEA01920

- Difficulty date: November 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 39,596 hours, 9,082 cycles
- Engine: Ge CF680
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ABOUT 2 HRS AFTER DEPARTURE NOTICED NR 1 OIL QTY DROPPING AND GOING TO ZERO.  AT THAT TIME PRESSURE AND TEMP WERE NORMAL, 1 HR AFTER THAT NR 1 OIL PRESSURE STARTED A VERY SLOW DROP, EVENTUALLY TURNED AMBER.  DIVERTED TO BKK.  ON DESCENT PRESSURE DROPPED TO RED LINE, DID ENGINE SHUTDOWN IN FLT.  CHECK LIST AND SECURED NR 1 ENG LANDING UNEVENTFUL ON ARR FOUND OIL QTY AT TANK ZERO TOP UP 23 QTS.  ENG MOTORIZED FOR OIL LEAK CHECK FOUND OIL LINE FROM OIL PRESS TRANSMITTER TO OIL PRESS SW LOOSE WHICH CAUSED OIL LEAK.  TIGHTENED B-NUT AND LEAK CHECKED PERFORMED.  NO LEAK FOUND.  MASTER CHIP DETECTOR INSP FOR METAL, NO ABNORMALITY FOUND.
